# SDR AT0400022

- Difficulty date: November 5, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Engine: Rroyce BR700715A130
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Trash Can
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

A/C DIVERTED DUE TO POSSIBLE BURNING ODOR COMING FROM GALLEY / R-1 DOOR AREA.  INSPECTED AIRCRAFT AND FOUND ODOR COMING FROM GALLEY TRASH CAN.  RAN AIRCRAFT AND NO ODORS NOTED.  ALL SYSTEMS CHECK GOOD.  TRASH CAN BAGGED AND PLACED IN FORWARD CARGO COMPARTMENT.
